EconPapers    
Economics at your fingertips  
 

Almost sure convergence of a class of stochastic algorithms

Jean Claude Biscarat

Stochastic Processes and their Applications, 1994, vol. 50, issue 1, 83-99

Abstract: In this paper, we establish the almost sure convergence of d-valued sequences generated by a particular class of stochastic algorithms and we apply this result to a stochastic approximation type EM algorithm for the mixture problem.

Keywords: Monte; Carlo; EM; algorithms; stopping; times; mixtures; of; distributions (search for similar items in EconPapers)
Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(94)90149-X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:50:y:1994:i:1:p:83-99

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:50:y:1994:i:1:p:83-99